MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 30-401LITE
Medical Device Problem Codes Suction Problem (2170); Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received a myosure procedure on an unknown date.The customer reported that during the procedure the device wasn´t pulling fluid through the shaft and that there was a possibility of tissue not being pulled.Another device was opened the device experiencing the loss of suction was exchanged.Hologic followed up with the customer and it was reported that the procedure was completed successfully, no patient injury reported, no tissue lost and no medical intervention required.However, during an investigation on (b)(6) 2026, when opening the device it was found that inside the tubbing tissue sample tissue from the procedure was found.This sample is unusable for pathology testing thus it is considered lost.Additional visual inspection on the device revealed that the tubing had been cut, and a metal piece was fund inside one of the screws that holds the handle together which is not related to the tubing.A suction test could not be performed due to the cutting of the tube and a blockage was observed related to the pathology being stuck.The inner cannula had scratches on the inside and metal particles were observed inside the handle.No other information available.
 
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection on the device revealed that the tubing had been cut, and a metal piece was fund inside one of the screws that holds the handle together which is not related to the tubing.A suction test could not be performed due to the cutting of the tube and a blockage was observed related to the pathology being stuck.The inner cannula had scratches on the inside and metal particles were observed inside the handle.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H6: appropriate health impact term/code not available: proposed code: loss of sample.

Brand Name
MYOSURE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key24775474
Report Number1222780-2026-00155
Device Sequence Number6065552
Product Code HIH
UDI-Device Identifier15420045505070
UDI-Public(01)15420045505070(17)280419(10)25E05RU
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-401LITE
Device Catalogue Number30-401LITE
Device Lot Number25E05RU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown